Couldn't find what you looking for?

TRY OUR SEARCH!

My 17 yr. old daughter has suffered with extremely cold, purple toes through the last two winters, we originally thought it was Reynauds, but the ice tests showed that it was not. Recently the Dr. put her on a blood thinner, aspirin, and a low dose of high blood pressure med. Suddenly she has pink, warm toes again. But now the problem is that whe has had two severe hive breakouts, starting on her feet and hands and moving to her elbows and knees. They last about 3 days and drive her nuts. Even allergy meds do not help. Also her feet and hands swell up like big wienies just before she gets the hives!! We are at a loss!!! Any ideas? We are not using new soaps, foods, etc. and she had one episode before she was on the new meds. Anyway I would appreciate any replies!! Thanks.

Loading...

Aspririn would be the biggest suspect in causing hives here. Hope it is all sorted by now.
Reply

Loading...